Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sets of constant relative width and constant relative brightness


Author: G. D. Chakerian
Journal: Trans. Amer. Math. Soc. 129 (1967), 26-37
MSC: Primary 52.30
DOI: https://doi.org/10.1090/S0002-9947-1967-0212678-1
MathSciNet review: 0212678
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. D. Alexandrov, Zur Theorie der gemischten Volumina von konvexen Körpern, Russian, with German summaries, parts I, II, III, IV.
  • [I] Verállgemeinerung einiger Begriffe der Theorie der konvexen Körper, Mat. Sb. 2 (1937), 947-972.
  • [II] Neue Ungleichungen zwischen den gemischten Volumina und ihre Anwendungen, Mat. Sb. 2 (1937), 1205-1238.
  • [III] Die Erweiterung zweier Lehrsätze Minkowskis über die konvexen Polyeder auf beliebige konvexe Flächen, Mat. Sb. 3 (1938), 27-46.
  • [IV] Die gemischten Diskriminanten und die gemischten Volumina, Mat. Sb. 3 (1938), 227-251.
  • [2] F. Bohnenblust, Convex regions and projections in Minkowski spaces, Ann. of Math. 39 (1938), 301-308. MR 1503407
  • [3] T. Bonnensen and W. Fenchel, Theorie der konvexen Körper, Springer, Berlin, 1934.
  • [4] H. Busemann, Convex surfaces, Interscience, New York, 1958. MR 0105155 (21:3900)
  • [5] G. D. Chakerian, Sets of constant width, Pacific J. Math. 19 (1966), 13-21. MR 0205152 (34:4986)
  • [6] H. G. Eggleston, Sets of constant width in finite dimensional Banach spaces, Israel J. Math. 3 (1965), 163-172. MR 0200695 (34:583)
  • [7] W. Fenchel and B. Jessen, Mengenfunktionen und konvexe Körper, Danske Vid. Selsk. Mat.-Fys. Medd. 16 (1938), 3.
  • [8] W. J. Firey, The brightness of convex bodies, Tech. Rep. No. 19, Oregon State Univ., Eugene, Ore., 1965.
  • [9] H. Groemer, Ein Satz über konvexe Körper und deren Projektionen, Portugal. Math. 21 (1962), 41-43. MR 0142055 (25:5449)
  • [10] B. Grünbaum, Measures of symmetry for convex sets, pp. 233-270, Proc. Sympos. Pure Math., Vol. 7, Amer. Math. Soc., Providence, R. I., 1963. MR 0156259 (27:6187)
  • [11] P. C. Hammer, Convex curves of constant Minkowski breadth, pp. 291-304, Proc. Sympos. Pure Math., Vol. 7, Amer. Math. Soc., Providence, R. I., 1963. MR 0154185 (27:4136)
  • [12] T. Kubota, Ein synthetischer Beweis eines Satzes über Eiflächen, Japan. J. Math. 7 (1930), 171-172.
  • [13] S. Nakajima, Eine charakteristische Eigenschaft der Kugel, Jber. Deutsch. Math.-Verein. 35 (1926), 298-300.
  • [14] -, Über homothetische Eiflächen, Japan. J. Math. 7 (1930), 167-169.
  • [15] -, Eine Kennzeichnung homothetischer Eiflächen, Tôhoku Math. J. 35 (1932), 285-286.
  • [16] C. A. Rogers and G. C. Shephard, The difference body of a convex body, Arch. Math. 8 (1957), 220-233. MR 0092172 (19:1073f)
  • [17] W. Süss, Zur relativen Differentialgeometrie. I; Über Eilinien und Eiflächen in der elementaren und affinen Differentialgeometrie, Japan. J. Math. 4 (1927), 57-75.
  • [18] -, Zur Minkowskis Theorie von Volumen und Oberfläche, Math. Ann. 101 (1929), 253-260. MR 1512529

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0212678-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society